# SDR GTIA2025021738751

- Difficulty date: February 16, 2025
- Submitted: February 18, 2025
- Operation: Air carrier
- Aircraft: N613NK
- Make and model: Airbus A320-232
- Aircraft serial: 5042
- Aircraft time: 46,386 hours, 21,389 cycles
- System (JASC): 2120 · Air Distribution System
- Part: Unknown
- Condition: Odor
- Location: Zone 200
- Stage of operation: AP
- How discovered: O
- Nature of condition: B
- Precautionary procedure: O

## Discrepancy

FA REPORTED A DIRTY SOCK SMELL ON FINAL-PERFORMED AQE INSPECTION IAW TSM 05-50-00-810-831-A NO SOURCE OF ORDOR FOUND AT THIS TIME WITH APU AND ENG'S RUNNING AND ISOLATION OF PACK 1 & 2 NO 3 DAYS AQE HISTORY A/C OK FOR SVC MOC # 106411.  DESCRIPTION OF ODOR/FUMES: PERSITENT, DIRTY SOCKS SMELL. APPARENT CABIN SOURCE: CABIN AIR SUPPLY VENTS. FWD CABIN/GALLEY(LAV). NO VISIBLE SMOKE/HAZE. NO MEDICAL ATTENTION REQUIRED.
